# SDR HEEA0012770

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Failed
- Location: Cockpit
- Component: KTR905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT. FOUND UNIT NOT RECEIVING.  FOUND V20 NOT WORKING.  REPLACED Q209, Q208, Q203, Q204, AND Q221 TRANSISTORS, CR209 DIODE, I216 AND I217 J.C.  STILL NO TRANSMIT OR RECEIVE.
